Alert archive / Colorado / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 93, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 19, 2022, 5:40 PM MDT for Pueblo County, Colorado. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 19, 2022, 5:40 PM MDT (23:40 UTC)
- Expired
- Jun 19, 2022, 6:31 PM MDT
- In force
- 51 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Pueblo County, CO
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 11.7 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2581 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- 45 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
145
WUUS55 KPUB 192340
SVRPUB
COC101-200045-
/O.NEW.KPUB.SV.W.0093.220619T2340Z-220620T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
540 PM MDT Sun Jun 19 2022
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
Central Pueblo County in southeastern Colorado...
* Until 645 PM MDT.
* At 539 PM MDT, severe thunderstorms were located along a line
extending from near Pueblo West to 7 miles southeast of Pueblo
Reservoir to 15 miles south of Salt Creek, moving northeast at 35
mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Pueblo, Boone, Pueblo Reservoir, Salt Creek, Blende, Avondale,
Pueblo West and Pueblo Depot.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If on or near Pueblo Reservoir, get away from the water and move
indoors or inside a vehicle. Remember, lightning can strike out to
15 miles from the parent thunderstorm. If you can hear thunder, you
are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.
&&
LAT...LON 3847 10452 3842 10431 3816 10416 3797 10472
3807 10481 3835 10483
TIME...MOT...LOC 2339Z 235DEG 30KT 3832 10478 3817 10469 3803 10467
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
CSS/Cohen4 follow-up statements
225
WWUS55 KPUB 192350
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
550 PM MDT Sun Jun 19 2022
COC101-200045-
/O.CON.KPUB.SV.W.0093.000000T0000Z-220620T0045Z/
Pueblo CO-
550 PM MDT Sun Jun 19 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM MDT
FOR CENTRAL PUEBLO COUNTY...
At 549 PM MDT, severe thunderstorms were located along a line
extending from Pueblo West to near Salt Creek to 12 miles south of
Blende, moving northeast at 35 mph.
HAZARD...70 mph wind gusts.
SOURCE...Weather sensor measured 70 mph wind gust.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Pueblo, Boone, Pueblo Reservoir, Salt Creek, Blende, Avondale, Pueblo
West and Pueblo Depot.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If on or near Pueblo Reservoir, get away from the water and move
indoors or inside a vehicle. remember, lightning can strike out to
15 miles from the parent thunderstorm. If you can hear thunder, you
are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.
&&
LAT...LON 3847 10452 3842 10431 3816 10416 3797 10472
3807 10481 3835 10483
TIME...MOT...LOC 2349Z 235DEG 30KT 3836 10471 3821 10462 3807 10460
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
CSS/Cohen499
WWUS55 KPUB 200010
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
610 PM MDT Sun Jun 19 2022
COC101-200045-
/O.CON.KPUB.SV.W.0093.000000T0000Z-220620T0045Z/
Pueblo CO-
610 PM MDT Sun Jun 19 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM MDT
FOR NORTHEASTERN PUEBLO COUNTY...
At 608 PM MDT, severe thunderstorms were located along a line
extending from near Pinon to near Blende to 7 miles southwest of
Avondale, moving northeast at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated. Earlier a weather station measured a
severe winds gust near Pueblo Reservoir.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Pueblo, Boone, Pueblo Reservoir, Salt Creek, Blende, Avondale, Pueblo
West and Pueblo Depot.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If on or near Pueblo Reservoir, get away from the water and move
indoors or inside a vehicle. remember, lightning can strike out to
15 miles from the parent thunderstorm. If you can hear thunder, you
are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.
&&
LAT...LON 3847 10452 3842 10431 3816 10416 3809 10463
3815 10481 3835 10483
TIME...MOT...LOC 0008Z 235DEG 30KT 3844 10456 3829 10447 3815 10445
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
CSS/Cohen819
WWUS55 KPUB 200017
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
617 PM MDT Sun Jun 19 2022
COC101-200045-
/O.CON.KPUB.SV.W.0093.000000T0000Z-220620T0045Z/
Pueblo CO-
617 PM MDT Sun Jun 19 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM MDT
FOR NORTHEASTERN PUEBLO COUNTY...
At 617 PM MDT, severe thunderstorms were located along a line
extending from 6 miles east of Pinon to near Pueblo Depot to near
Avondale, moving northeast at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Pueblo, Boone, Salt Creek, Blende, Avondale, Pueblo Depot and Pueblo
West.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3847 10452 3842 10431 3820 10418 3820 10460
3823 10469 3839 10472
TIME...MOT...LOC 0017Z 234DEG 30KT 3847 10450 3832 10441 3823 10439
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
CSS/Cohen592
WWUS55 KPUB 200031
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
631 PM MDT Sun Jun 19 2022
COC101-200041-
/O.CAN.KPUB.SV.W.0093.000000T0000Z-220620T0045Z/
Pueblo CO-
631 PM MDT Sun Jun 19 2022
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PUEBLO COUNTY IS
CANCELLED...
The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore, the warning has
been cancelled. However gusty winds are still possible with these
thunderstorms.
LAT...LON 3847 10452 3842 10431 3820 10418 3820 10460
3823 10469 3839 10472
TIME...MOT...LOC 0027Z 235DEG 30KT 3852 10441 3837 10432 3828 10430
$$
Cohen/CSSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 3:45 PM MDT, 1 hour 55 minutes earlier.
Area forecast discussion, Jun 19, 3:45 PM MDT, 1 hour 55 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 345 PM MDT Sun Jun 19 2022 .SHORT TERM...(This evening through Monday) Issued at 344 PM MDT Sun Jun 19 2022 Key Messages: 1) Isolated strong to severe storms with damaging winds for areas along and west of Leadville to Alamosa late this afternoon and evening. A few strong storms remain possible along the I-25 corridor and eastern plains this afternoon. 2) Additional thunderstorms, a few strong to possibly severe, are possible across the eastern plains Monday afternoon. Still monitoring the potential for isolated strong to severe storms across southern CO late this afternoon. This includes two separate areas, along and west of Leadville to Alamosa, and then the I-25 corridor. Upstream development over southwest CO continues to move across the southwest mountains and into the San Luis Valley. This development is strongly forced and still moving through a highly sheared and moist/unstable environment. Given this setup, don't see any reason why this won't continue to move through the San Luis Valley and quite possibly be severe. No change in thinking, with damaging winds to 60 mph the main hazard. The previously mentioned MCV continues to move through the eastern plains at this time, supporting scattered showers and isolated thunderstorms. While some potential for a strong storm or two remains possible across the eastern plains late this afternoon, strongest ascent will continue to lift out the area. This should support weakening intensity, which is already noted with latest radar imagery. In the wake of this MCV, subsidence which is evident with substantial clearing across the I-25 corridor has been the trend. While this is limiting development and may continue to limit development here in the very near term, this shouldn't remain for too long. What has been occurring with this clearing is decent warming with steepening lapse rates. So, the development which will be approaching from the mountain valleys could still continue over the southern mountains and into parts of the I-25 corridor. While any development moving into the I-25 corridor could possibly be on the stronger side, it will be moving away from the higher instability and shear. Will continue to keep a close eye on trends, given that there could be some potential for isolated strong wind gusts with any storm. Storms across all of the area diminish later this evening, though scattered showers will likely remain. A general drying trend is expected moving forward into Monday, with dry weather expected over much of the area. Higher dewpoints look to remain in place across the eastern plain Monday afternoon though, along with instability axis. Upstream energy looks to move across this axis during the afternoon, with scattered thunderstorm development appearing possible over the eastern plains. These locations will be on the edge of the stronger flow, with higher shear remaining to the west. Nonetheless, shear doesn't appear to be overly weak. So, will continue to closely monitor the possibility for a few strong to potentially severe storms over the eastern plains Monday afternoon. .LONG TERM...(Monday night through Sunday) Issued at 344 PM MDT Sun Jun 19 2022 Key messages: 1) Plume of monsoonal moisture streaming across the Four Corners region and Colorado will make for a daily chance of afternoon and evening convection through the upcoming week. Monday night...As the ridge of high pressure to the east continues to edge eastward, and the northern low pressure system pushes across MT and the Dakotas, the plume of moisture laying across Colorado will thin and get stretched out. There will be enough available moisture for isolated activity to continue across the eastern plains through the evening, with little activity expected over the higher terrain as skies partially clear from the west. Look for overnight low temps in the 40s for the high valleys, and 50s to around 60F for the plains. Tuesday and Wednesday...Another upper disturbance takes form over CA starting on Tue, while the eastern ridge of high pressure begins to retrograde back to the west. This will consolidate and redirect the monsoonal moisture plume once again across the Four Corners, producing a resurgence of shower and storm activity across the forecast area beginning Tu aftn and lasting into Wed. Meanwhile, a weak cold front is forecast to push into eastern CO early Tue morning. The combination of cooler air pushing in, along with the expected increasing cloud cover and precip chances, will produce slightly cooler temps for a couple of days. Plan on highs in the 70s for the high valleys, and mid 70s to mid 80s across the plains. Thursday through Saturday...The high pressure to the east flattens and migrates back westward, creating a somewhat weak zonal flow across Colorado. This will trap the monsoonal moisture plume across the region and allow for isolated to scattered pcpn chances for all area and likely pops for the mt peaks each day. Long range models continue to indicate warmer temps, with highs in the upper 70s to lower 80s for the high valleys, and mid 80s to mid 90s for the plains. Sunday...The high pressure ridge builds back to the west, producing northwest flow aloft across Colorado and allowing a cold front to push into eastern CO late Sat night. Convection chances increase across all of the area, with about 10 degrees of cooling across the eastern plains for the aftn. Moore && .AVIATION...(For the 00Z TAFS through 00Z Monday evening) Issued at 344 PM MDT Sun Jun 19 2022 VFR conditions are expected across the forecast area over the next 24 hours. However, plume of monsoonal moisture across the Four Corners and western half of Colorado will keep mts, high valleys and I-25 Corridor under threat of convection along with S-SW wind gusts of 25-30 kts until 03z-05z this evening. This includes the three main TAF sites of KCOS, KPUB and KALS. Best chance for showers and thunderstorms will occur from KALS and westward. Activity will push east later tonight and diminish, with isolated activity then expected across the southern mts and eastern plains Monday aftn. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...RODRIGUEZ LONG TERM...MOORE AVIATION...MOORE
Hazardous weather outlook, Jun 19, 12:20 PM MDT, 5 hours 20 minutes before
Hazardous Weather Outlook...CORRECTED National Weather Service Pueblo CO 1220 PM MDT Sun Jun 19 2022 COZ058>089-093>099-201800- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1220 PM MDT Sun Jun 19 2022 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Another day of shower and thunderstorm development is expected across the mountains and mountain valleys. While localized heavy rain continues, there is some potential for isolated strong to severe storms with damaging winds for areas along and west of Leadville to Alamosa this afternoon and evening. A few strong storms may also push into the I-25 corridor and eastern plains this afternoon. The primary hazards today are strong winds of 40 to 60 mph. Heaviest rain is expected to occur over the south and west facing slopes of the San Juan Mountains. .DAYS TWO THROUGH SEVEN...Monday through Saturday On Monday, thunderstorms are possible by later in the afternoon across the central plains, extending from eastern Las Animas County to northern Prowers County. This will continue to move eastward over the south and eastern plains. Some of the storms will have the potential of becoming severe. Main threat with this will be strong and gusty winds that could exceed 60 mph. Some hail of up to an inch or greater will also be possible with some of these storms, along with cloud to ground lightning. A few thunderstorms will be possible over the San Juan and Sangre de Cristo Mountains. Main threat with these storms will be gusts to 50 mph, and hail up to a half an inch in diameter, and the potential of flash flooding over burn scar areas. Thunderstorms will be possible again during the afternoon and early evening on Tuesday, mainly over the southern mountains. The thunderstorm activity will continue during the afternoon and evening for most areas from Wednesday through Saturday. Highest chance of widely scattered, and even numerous thunderstorms, will be on Friday and Saturday. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible over portions of the region. RODRIGUEZ
In the hours before
Special weather statement, Jun 19, 3:41 PM MDT, 1 hour 59 minutes before
Special Weather Statement
National Weather Service Pueblo CO
341 PM MDT Sun Jun 19 2022
COZ067-068-071-192215-
Southern San Luis Valley CO-
Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Ft CO-
Eastern San Juan Mountains Above 10000 Ft CO-
341 PM MDT Sun Jun 19 2022
...Strong thunderstorms will impact portions of southwestern Conejos
County through 415 PM MDT...
At 341 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 24 miles north of Brazos to 8 miles north of
Chama. Movement was northeast at 45 mph.
HAZARD...Wind gusts of 50 to 55 mph and pea size hail.
SOURCE...Radar and satellite indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Cumbres Pass.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3699 10647 3711 10657 3724 10634 3700 10605
TIME...MOT...LOC 2141Z 237DEG 40KT 3710 10659 3701 10653
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH
CSS/CohenSpecial weather statement, Jun 19, 4:09 PM MDT, 1 hour 31 minutes before
Special Weather Statement
National Weather Service Pueblo CO
409 PM MDT Sun Jun 19 2022
COZ071>074-192245-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Southern San Luis Valley CO-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft CO-
Northern Sangre de Cristo Mountains above 11000 Ft CO-
409 PM MDT Sun Jun 19 2022
...A strong thunderstorm will impact portions of western Huerfano and
northeastern Costilla Counties through 445 PM MDT...
At 408 PM MDT, Doppler radar was tracking a strong thunderstorm over
Blanca, or 15 miles west of Spring Burn Scar south of Highway 160 in
Costilla county, moving northeast at 30 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Spring Burn Scar south of Highway 160 in Costilla county, Blanca and
Fort Garland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Conditions are favorable for the development of weak, brief funnel
clouds. This type of funnel cloud is harmless, but on rare occasions
they can briefly touch down, producing wind gusts over 50 mph. If a
funnel cloud is spotted move indoors and report your sighting to the
National Weather Service.
&&
LAT...LON 3738 10547 3742 10556 3763 10544 3753 10521
TIME...MOT...LOC 2208Z 217DEG 27KT 3744 10548
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
CSS/CohenSpecial weather statement, Jun 19, 4:41 PM MDT, 59 minutes before
Special Weather Statement
National Weather Service Pueblo CO
441 PM MDT Sun Jun 19 2022
COZ070-071-192315-
Southern San Luis Valley CO-
Alamosa Vicinity/Central San Luis Valley Below 8500 Ft CO-
441 PM MDT Sun Jun 19 2022
...Strong thunderstorms will impact portions of south central
Alamosa, west central Costilla and eastern Conejos Counties through
515 PM MDT...
At 440 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from near La Jara to Sanford to Antonito. Movement
was northeast at 35 mph.
HAZARD...Wind gusts of 50 to 55 mph and pea size hail.
SOURCE...Radar and satellite indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Manassa, Sanford, La Jara, Antonito, Romeo, Conejos and Bountiful.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3748 10569 3720 10558 3703 10609 3718 10602
3731 10603
TIME...MOT...LOC 2240Z 225DEG 31KT 3730 10595 3724 10592 3710 10603
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH
CSS/CohenSpecial weather statement, Jun 19, 4:57 PM MDT, 43 minutes before
Special Weather Statement
National Weather Service Pueblo CO
457 PM MDT Sun Jun 19 2022
COZ065>069-192345-
La Garita Mountains Above 10000 Ft CO-
Saguache County East of Continental Divide below 10000 Ft CO-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft CO-
Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Ft CO-
Eastern San Juan Mountains Above 10000 Ft CO-
457 PM MDT Sun Jun 19 2022
...Strong thunderstorms will impact portions of western Rio Grande,
southwestern Saguache and Mineral Counties through 545 PM MDT...
At 456 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from Creede to 9 miles north of Pagosa Springs.
Movement was northeast at 30 mph.
HAZARD...Wind gusts of 50 to 55 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible. Accumulations of very small hail and ice pellets
could result in locally hazardous travel conditions.
Locations impacted include...
South Fork, Creede, Wagon Wheel Gap and Wolf Creek Pass.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3787 10712 3803 10656 3746 10652 3739 10704
3739 10711
TIME...MOT...LOC 2256Z 214DEG 26KT 3786 10690 3741 10700
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH
CSS/CohenSpecial weather statement, Jun 19, 5:32 PM MDT, 8 minutes before
Special Weather Statement
National Weather Service Pueblo CO
532 PM MDT Sun Jun 19 2022
COZ086-087-200015-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
532 PM MDT Sun Jun 19 2022
...Developing and scattered strong thunderstorms will impact
portions of northeastern Huerfano and central Pueblo Counties
through 615 PM MDT...
At 528 PM MDT, scattered thunderstorms continue developing from
northern Huerfano County to central Pueblo County. Movement of this
band of activity is east-northeast at 25 to 30 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Pueblo, Pueblo Reservoir, Salt Creek, Blende, Pueblo West and
Colorado City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Strong winds could extend well away from precipitation and lightning
cores.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3844 10447 3786 10434 3781 10485 3828 10488
TIME...MOT...LOC 2328Z 236DEG 24KT 3825 10480 3793 10478
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
CSS/CohenSpecial weather statement, Jun 19, 5:35 PM MDT, 5 minutes before
Special Weather Statement
National Weather Service Pueblo CO
535 PM MDT Sun Jun 19 2022
COZ086>088-200015-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
535 PM MDT Sun Jun 19 2022
...Scattered and developing strong thunderstorms will impact
portions of east central Huerfano, north central Las Animas and
south central Pueblo Counties through 615 PM MDT...
At 533 PM MDT, Doppler radar was tracking scattered strong
thunderstorms developing from Pueblo County into Huerfano County.
Movement was east at 25 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar and satellite indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Walsenburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Strong winds could extend well away from precipitation and lightning
cores.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3750 10431 3787 10435 3783 10485 3752 10473
TIME...MOT...LOC 2333Z 250DEG 21KT 3758 10466 3787 10470
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
Cohen/CSSThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 1:31 PM MDT | Special Weather Statement | PUB | Bent, Otero | 59 min |
| Jun 19, 1:42 PM MDT | Special Weather Statement | PUB | Kiowa | 63 min |
| Jun 19, 2:01 PM MDT | Special Weather Statement | PUB | Alamosa | 14 min |
| Jun 19, 2:19 PM MDT | Special Weather Statement | PUB | Alamosa | 26 min |
| Jun 19, 3:13 PM MDT | Special Weather Statement | PUB | Alamosa, Conejos | 47 min |
| Jun 19, 3:41 PM MDT | Special Weather Statement | PUB | Conejos | 34 min |
| Jun 19, 4:09 PM MDT | Special Weather Statement | PUB | Costilla | 36 min |
| Jun 19, 4:41 PM MDT | Special Weather Statement | PUB | Conejos | 34 min |
| Jun 19, 4:57 PM MDT | Special Weather Statement | PUB | Mineral | 48 min |
| Jun 19, 5:32 PM MDT | Special Weather Statement | PUB | Pueblo | 43 min |
| Jun 19, 5:35 PM MDT | Special Weather Statement | PUB | Huerfano | 40 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.